MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-12
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 03/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effects of angina and thrombosis are listed in instructions for use xience alpine everolimus eluting coronary stent systems as known patient effects of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional xience alpine device is being filed under separate medwatch report.
 
Event or Problem Description
It was reported that the initial procedure that took place on (b)(6) 2017 was to treat a lesion located in the non-tortuous, non-calcified mid left anterior descending artery.Two xience alpine stents (3.0 x 12 mm and 3.0 x 15 mm) were deployed via direct stenting for treatment of the lesion, followed by post-dilatation of the stents.The stents were confirmed to be fully apposed to the vessel wall on angiography.On (b)(6) 2017, the patient was rehospitalized experiencing chest pain.Angiography revealed thrombus in the deployed stents.A balloon catheter was used to treat the thrombosis successfully.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6662210
Report Number2024168-2017-05288
Device Sequence Number1882074
Product Code NIQ
UDI-Device Identifier08717648199332
UDI-Public(01)08717648199332(17)191006(10)6092061
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2019
Device Catalogue Number1125300-12
Device Lot Number6092061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2017
Initial Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;